# SDR UALA2010092003475

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,866 hours, 12,559 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG NR1 OIL LEAK EVIDENCE IS PRESENT AT LOWER AREA OF ENG 6 O'CLOCK POSITION, ALSO REQUIRES CLEANING. R & R NR1 ENG HYD PUMP IAW AMM. CLEANED AREA IAW AMM AND ACP LEAK CHECK IAW AMM, NO LEAKS NOTED. OPS CHECK OK.
